# SDR IXXA0100005

- Difficulty date: February 12, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- Aircraft time: 79,428 hours, 22,861 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 56489332
- Condition: Missing
- Location: Rt Mlg
- Part time: 79,428 hours, 22,861 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER AN UNEVENTFUL LANDING AND DURING POST FLIGHT INSPECTION AT WRI.  MAINTENANCE FOUND THE RIGHT MAIN LANDING GEAR LOWER FLYING DOOR MISSING FROM THE GEAR.  NO OTHER DAMAGE TO THE AIRCRAFT WAS NOTED.  THE AIRCRAFT WAS FERRIED TO A MAINTENANCE FACILITY FOR REPAIRS.  THE MAINTENANCE FACILITY REPLACED THE LOWER FLYING DOOR AND PERFORMED A SUCCESSFUL OPERATIONAL CHECK IN ACCORDANCE WITH THE MAINTENANCE MANUAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
